# SDR 2020F00229

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRRBORNE/PEMCO NON-ROUTINE 2387N2976 DISCREPANCY: FWD CARGO STR-36L CORRODED AT APPROX STA-594. CORRECTIVE ACTION: REMOVED DAMAGED STRINGER SECTION AND INSTALLED STRINGER REPAIR AT STA-578 -STA-600 IAW SRM 53-00-03 REPAIR 2 DETAIL III.
